Welcome, Guest. Please login or register.
October 24, 2021, 05:33:25 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55057
  • Total Topics: 4836
  • Online Today: 38
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 22
Total: 22

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: In 6th week of Harvoni & pain in the ears & swollen lymph on the same side  (Read 2223 times)

0 Members and 1 Guest are viewing this topic.

Offline SnowWhite

  • Member
  • Posts: 10
Is there anyone who experienced pain in the inside of ears and swollen lymph nodes on the same side while taking Harvoni? I started developing the pain at second week of medication. I have sleep apnea and wear a CPAP at night. I noticed using CPAP definitely aggravates the ear pain so I had to adjust the air pressure.

If you have developed ear pain seemingly associated with HA, did the pain eventually subside by itself during your treatment or it got worsened? If worsened, did you take medications like antibiotics?

« Last Edit: May 25, 2018, 09:45:03 pm by SnowWhite »

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,534
  • Get tested, get treated, get cured, fight Hep c!
Have you seen your general practicioner to treat your symptoms?

I would start there.

Antibiotics are medicines used to treat a wide variety of infections or diseases caused by bacteria, such as respiratory tract infections (eg, pneumonia and whooping cough), urinary tract infections, skin infections and infected wounds.

Unless your symptoms are caused by a bacterial infection antibiotics are not the correct treatment.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline SnowWhite

  • Member
  • Posts: 10
Thanks, Lynn!

 


© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.